I've heard a lot lately about everyone having problems with there sex drive because of the use of a lot of different anti-depressants with the only constant exception that I hear being wellbutrin. I was just wondering if any one else has found another anti-depressant that didn't kill there sex drive. It just seems odd to me that drug makers and doctors can't work together to come up with something that would help with depression and let people keep one of the best parts of living life!
It's a shame that this can be a side effect of many antidepressants. Another antidepressant that did'nt cause me any problems in that area was Cymbalta. Wellbutrin and Cymbalta are in a different classes than the SSRI's so maybe that's why they don't effect the sex drive. Remar
Thanks for getting back to me on that. You're right, It's a shame that most antidepressants have that side effect. I'm taking wellbutrin right now and getting ready to start weaning off the paxill. I hope that everything is back to normal once it's out of my system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.